Calculus of Variations and Geometric Measure Theory
home | mail | papers | authors | news | seminars | events | open positions | login

F. Colombo

A quasilinear parabolic inverse problem in Holder spaces

created on 14 Dec 2001

[BibTeX]

Published Paper

Inserted: 14 dec 2001

Journal: Differential and Integral Equations
Volume: 14
Pages: 1237-1258
Year: 2001

Keywords: analytic semigroups, quasilinear parabolic integrodifferential equation, materials with memory

Credits | Cookie policy | HTML 5 | CSS 2.1